# SDR AALA20050173

- Difficulty date: March 7, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FORWARD ENTRY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD ENTRY EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
